# SDR AU510001684

- Difficulty date: January 8, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767-300
- Engine: Rroyce RB211524*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS11708K0165
- Condition: Failed
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT HYDRAULIC PUMP PRESSURE LINE FAILED.  LOSS OF HYDRAULIC FLUID.  SUSPECT CAUSED BY FATIGUE TO TO PRESSURE SPIKES CAUSED BY PUMP ACTIVATION.
